# SDR A6WA2018020645612

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,942 hours, 33,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MESSAGE RECEIVED IN FLIGHT. FLIGHT DIVERTED TO MKE. CREW COMPLIED WITH QRH. MESSAGE PERSISTED FOR ABOUT TWO MINUTES. LAV WAS UNOCCUPIED. PER MX CONTROL REMOVED AND REPLACED LAV SMOKE DETECTOR PER AMM 26-16. OPS CK GOOD.
